Page 1 of 1

anyone have a fllareup since being on tecfidera

PostPosted: Tue Oct 29, 2013 5:10 pm
by Ash3
tecfidera flareup or not???

Re: anyone have a fllareup since being on tecfidera

PostPosted: Wed Oct 30, 2013 7:10 pm
by smslol
Yes I did! It was the worst relapse I ever had, I never felt so bad in the 13 yrs I have had MS. I was on Tecfidera for 40 days. Each day I felt worse, bone pain, trouble walking, balance, blurry vision, zero energy, I was even on a stimulant. I tried to treat the symptoms and continue to stay on Tecfidera like they recommend . If I had it to do over, once I stared feeling like it was putting me into a relapse, I would have immediately stopped taking it! I would never have allowed myself to continue taking any drug that caused me to feel that bad had it not been for everyone saying to stay on it. Good luck I wish you the best! : )

Re: anyone have a fllareup since being on tecfidera

PostPosted: Fri Nov 01, 2013 12:11 pm
by Ash3
thank you for responding. If I may ask what are you taking now?

Re: anyone have a fllareup since being on tecfidera

PostPosted: Sat Mar 22, 2014 9:04 pm
by jerrygallow
me too! I have been on it for 40-50 days. I had very few side effects, just some slight bloating and flushing. However, I did notice many MS symptoms. I have been off meds for a year and a half and have been doing well. On the Tecfidera, I am much more fatigued, I started having some numbness in my left leg (never had that before), my left hand went numb, also new, my brain fog got much worse, and I had some eye pain. I also had the general feelings of a relapse (I get jittery, feel very anxious, feel pain in my lower back, and can't sleep yet feel exhausted)

So, I stopped it for a few days to see. Sure enough, my symptoms started clearing up. So I thought, maybe it was a fluke. I started up the Tecfidera again, and within a few days, all that I just described was back. Several times I stopped for a few days, then started again, just to make sure. Yesterday and today I stopped again after getting pretty close to a relapse if not in one. I think I am going to give it up for good. I just can't justify risking it, when I don't usually get much recovery after a relapse.

I think not all of us have the same disease. That or there is some die off effect, but I haven't heard other people mention that. Interestingly, Rebif did the same thing. It made me much worse.

Re: anyone have a fllareup since being on tecfidera

PostPosted: Sat Apr 19, 2014 11:27 am
by ebodebo
I've been on Tecfidera for close to 1 year, and haven't experienced any flareups. However, I've only had 2 flareups in the 14 years I've had MS.

Re: anyone have a fllareup since being on tecfidera

PostPosted: Thu May 29, 2014 2:57 pm
by msmything
I had SOME MSsymptoms flare, Bladder etc. But the worst was I had a return of an autoimmune disease that has been in the box for years..Pemphigus, I wound up Off of Tac, back on high dose oral steroids for Pemphigus, so that all of skin doesn't slough off.

So now, I'm going back on interferons, I don't care, they worked, I got over side effects. I was offered Aubagio. Sorry, I'm vain, I'm not losing my hair!

I'm 57, I'm thinking that by getting swimming more often to steady my walking and throwing the cane away forever..I have little care to leave the house lately...Peeing myself suddenly in the grocery store IDK..